sexologist-icon
Periods after withdrawal bleeding
Took an Ipill on the 9th(4th July) day of my cycle. Started bleeding on the 19th day (13th July) of the cycle. Is this withdrawal bleeding? When should I expect my next period? The original expected date ( 23rd july) or the withdrawal date (13th August). Kindly help out.
74 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Expect in mid August Dr Dyuti Navadia MBBS DNB (Obstetrics and Gynaecology)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.